# SDR MWEA060015

- Difficulty date: February 18, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N908ME
- Make and model: Boeing 717-200
- Aircraft serial: 55172
- Aircraft time: 7,481 hours, 4,226 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Frozen
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE UNSAFE RED LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE UP AND GEAR EXTENDED NORMALLY.  FOUND NOSE LANDING GEAR STRUT FLUID FROZEN WITH MOISTURE, REMOVED PISTION AND RESEALED AND REINSTALLED.
